This is a common side effect of antidepressants. If anxiety is the main problem, Effexor might be overly stimulating, so if it doesn't agree with him stopping quickly is best as it's a very hard drug to stop once you've been on it for awhile. Here's the thing -- when you find a drug that works for anxiety, that's not an easy thing, so sometimes you just have to work on the side effects. This is assuming that his life was so severely disrupted he actually needs meds at all -- they are way overprescribed and often therapy is a better place to start if life isn't so severely disrupted. If it is, therapy takes time, and then medication is probably a necessity. He can keep experimenting. I don't know if he can do this on Effexor because it's so stimulating, but with the Celexa, assuming it worked, adding another very stimulating antidepressant called wellbutrin to it sometimes helps with weight gain and sexual side effects. Another way to go about it is for you and your husband to really dig into your sex lives and find what really really turns him on. Sometimes meditation can help. Exercise can help. Keep in mind, with age his sex drive will probably decrease anyway, and some people's sex drive is high because it's their way of medicating themselves. When they calm down, maybe they just don't have that sex drive anymore. Hope this at least gives you some food for thought.